View Single Post
Old 10-11-2012, 03:56 AM   #1
WJBOTES WJBOTES is offline
Inactive
(male)
 
WJBOTES's Avatar
 
Join Date: Oct 2012
Location: Cape Town
Posts: 1
WJBOTES HB User
Unhappy Sandoz Mirtazapine

Good day everyboday

I hope that someone could assist me with the following issues/problems.

About 3 months ago I have been diagnosed with clinical depression. My doctor started me on Cilift and it were working for most aspects, by it affected my libido, so I spoke to my doctor and she suggested that we try Sandoz Mirtazapine, since I started with it a lot of thigs have turned out to be affected. I"m struggling to concentrate on my work. I'm very agitated, drowsy all the time, mouth is constantly dry, I feel weak and anxious, I'm very restless and keep on figiting all the time. In the last 24 hours I broke or bit threw 3 new pens, when anyone talks to me I need to stop myself from bitting of their head for no apparent reason. When I wake up I'm already tensed and the last 2 days I feel like locking myself away from the world.

My fiance also told me the I get light tremors and jerking in my sleep. I explained all of this to my doctor and she prescribed me Xanor 0.5mg to take with the Sandoz Mirtazapine.

Does anyone know if these 2 tablet are working against each other or why these symptoms occur? I'm very passionate about my sport, but since I have been using these tablets I lost all my interest in my sport. Yes I want to play again, but it's like something is stopping me from going threw with the action.

Last edited by mod85; 10-11-2012 at 10:17 AM.